Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/103913
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLiu, Zilongen
dc.contributor.authorParampalli, Udayaen
dc.contributor.authorGuan, Yong Liangen
dc.contributor.authorBoztas, Serdaren
dc.date.accessioned2014-05-15T07:13:10Zen
dc.date.accessioned2019-12-06T21:22:57Z-
dc.date.available2014-05-15T07:13:10Zen
dc.date.available2019-12-06T21:22:57Z-
dc.date.copyright2013en
dc.date.issued2013en
dc.identifier.citationLiu, Z., Parampalli, U., Guan, Y. L., & Boztas, S. (2014). A New Weight Vector for a Tighter Levenshtein Bound on Aperiodic Correlation. IEEE Transactions on Information Theory, 60(2), 1356-1366.en
dc.identifier.issn0018-9448en
dc.identifier.urihttps://hdl.handle.net/10356/103913-
dc.description.abstractThe Levenshtein bound on aperiodic correlation, which is a function of the weight vector, is tighter than the Welch bound for sequence sets over the complex roots of unity when M ≥ 4 and n ≥ 2, where M denotes the set size and n the sequence length. Although it is known that the tightest Levenshtein bound is equal to the Welch bound for M ∈ {1,2}, it is unknown whether the Levenshtein bound can be tightened for M=3, and Levenshtein, in his paper published in 1999, postulated that the answer may be negative. A new weight vector is proposed in this paper, which leads to a tighter Levenshtein bound for M=3, n ≥ 3 and M ≥ 4, n ≥ 2. In addition, the explicit form of the weight vector (which is derived by relating the quadratic minimization to the Chebyshev polynomials of the second kind) in Levenshtein's paper is given. Interestingly, this weight vector also yields a tighter Levenshtein bound for M=3, n ≥ 3 and M ≥ 4, n ≥ √M, a fact not noticed by Levenshtein.en
dc.format.extent10 p.en
dc.language.isoenen
dc.relation.ispartofseriesIEEE transactions on information theoryen
dc.rights© 2013 IEEE. This is the author created version of a work that has been peer reviewed and accepted for publication by IEEE Transactions on Information Theory, IEEE. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI:http://dx.doi.org/10.1109/TIT.2013.2293493].en
dc.subjectDRNTU::Engineering::Electrical and electronic engineeringen
dc.titleA new weight vector for a tighter Levenshtein bound on aperiodic correlationen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen
dc.identifier.doi10.1109/TIT.2013.2293493en
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:EEE Journal Articles
Files in This Item:
File Description SizeFormat 
A New Weight Vector for a Tighter Levenshtein Bound on Aperiodic Correlation.pdf141.13 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 5

5
checked on Aug 31, 2020

WEB OF SCIENCETM
Citations

5
checked on Sep 18, 2020

Page view(s)

362
checked on Sep 25, 2020

Download(s)

217
checked on Sep 25, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.